# SDR UPS05M44951

- Difficulty date: June 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-CK, CORROSION ON SEAT TRACK AT STA 806-910 X=-75.  REMOVED CABIN CORROSION ON SEAT TRACK AT STA 806-910 X=-75 AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I REV 37.  MANILFOLD FAILURE SENSING ELEMENT IN THE VICINITY OF CORRODED SEAT TRACK REMOVED AS PER AMM 36-23-07 REV 52 FOR SM ACCESS.  CARRY OUT HFEC IAW DAC NDT SPM REV1 2, FABRICATED SPLICE PLATE AS PER SRM 53-70-00 FIG 1 VOL 1 REV 37.
